Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for blurred vision, rashes on face and excess thirsty due to HCV

HCV patient: 15 months interferon/ribavarine. 4 months ago stopped this chemo. HCV up to now=undetectable. No major liver or spleen damage, just slightly enlarged. After last interferon. injection, WBC very low, platelets very low (28). Caught staph bacteria caught through itchy neck and face rash. Staph rested in prostate. Infection (puss) removed from prostate. Hospitalized three weeks with 24 hour drip of penicillin. Since then WBC and RBC good, ALT and AST good, hemoglobin little low, platelets still around 75, TSH high. Began experiencing strange feeling in teeth (little bit anemic), and drugged feeling, and confusion, lack of concentration, strong urine smell, feeling of light headedness, feel as though I am going to faint, off and on blurred vision. Glucose level was high, now it seems to be fine. But the symptoms are increasing, and becoming unbearable. Dr. keeps asking me to repeat the same blood tests over and over again, but now I feel as though I m toxic. The symptoms have become sever. Also, I’m always thirsty, and if I let myself get hungry, symptoms become much worse. Do you have any opinions?
Sat, 19 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

The Ribavarin/Interferon therapy is outdated. Discuss with your doctors a treatment with Sofosbuvir if further therapy should be needed. What you are suffering now from is a weakened immune-system due to the long interferon therapy. The symptoms you describe can very well be side-effects of the antibiotic therapy. There are alternative antibiotics available. Please discuss this with the doctor(s) who is treating you.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Alexander Davis, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prostate


Suggest treatment for blurred vision, rashes on face and excess thirsty due to HCV

Hi, The Ribavarin/Interferon therapy is outdated. Discuss with your doctors a treatment with Sofosbuvir if further therapy should be needed. What you are suffering now from is a weakened immune-system due to the long interferon therapy. The symptoms you describe can very well be side-effects of the antibiotic therapy. There are alternative antibiotics available. Please discuss this with the doctor(s) who is treating you. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Alexander Davis, General & Family Physician